K. ZTOT, and EL H. ZERRIK, and H. BOURRAY, (2011) Regional control problem for distributed bilinear systems: approach and simulations. International Journal of Appl. Mathematics Comput. Siences (2011), Vol. 21, N°. 3, PP. 499-508.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Mathématiques pour l'Analyse et Contrôle des Systèmes
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/671

Actions (login required)

View Item View Item